# SDR 99ZZZX3841

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Emb EMB-120
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1331096
- Condition: Cracked
- Location: Brake
- Part time: 1,446 hours
- Component: Bfgoodrich, 21585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSY, PN 2-1585, FAILED PREMATURELY.  NR 1 STATOR BROKEN THROUGH AND BINDING IN TORQUE TUBE KEY SLOTS.  HEAT STACK WARPED.  THIS IS A CONTINUAL DISCREPANCY.  BRAKE ASSEMBLY SHOULD LAST 2,400 CYCLES.  NOTE:  OEM PARTS INSTALLED IN BRAKE ASSEMBLY AND THE MOST RECENT BRAKE CONFIGURATION, PN 2-1585.
